Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Internal bleeding, severe anemia, pancreatitis. Causes and treatment?

MY MOTHER HAS JUST BEEN SENT TO EMERGENCY - WEEKS AGO SHE WENT AGAIN AND WAS NOT DIAGNOSED WHAT SEEM TO BE SOME INTERNAL BLEEDING SINCE SERVERE ANEMIA WAS PRESENT - NOW MY SIS HAS JUST GLEANED FROM RECORDS THERE OF ESO...ECTOMY ABOUT TO TAKE PLACE ANY TIME AND WE JUST HAVE NO CLUE AND NOT BEEN INFORMED AS TO WHAT IS REALLY GOING ON - LAST VISIT WAS DISCOVERED PANCREATITIS?? HELP PLEASE URGENTLY
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It look like there must be some bleeding from veins of her stomach and esophagus junction which is just my guess . As there is very little to deduce from the report you have given . If your mother had episodes of vomiting blood it's likely to .br the cause,
Dear friend find the treating doctor and ask him to explain everything concerning this as you are entitled to know everything they do on your mother .
Thank you
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor